# SDR UALA2011032801465

- Difficulty date: March 26, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,973 hours, 9,336 cycles
- Engine: Pwa PW4052
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT AILERON STUCK ALMOST JAMMED AT APPROX 2 TO 3 DEGREES DEFLECTION LF YOKE RT SIDE OK PER INBD CAPTAIN AILERON SLIGHTLY HEAVY IN LEFT TURN AT SLOW SPEED, LUBED FEEL AND CENTERING MECHANISM, ALL FORCES WITHIN LIMITS.
